# SDR DALA2019102846208

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 WORN ON RH INBD SEAT TRACK STA 870 AT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: RH INBD SEAT TRACK STA 870 AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER B 757-200 SRM. (13238332)
